# SDR JJBA20210216026

- Difficulty date: February 16, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL BAGGAGE DOOR CUTOUT, NICK AND SCRATCHED ON FWD EDGE.  EXTERNAL BAGGAGE DOOR CUTOUT, NICK AND SCRATCHES ON FWD EDGE REPAIRED.
